# SDR DHL2004755002

- Difficulty date: January 21, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE DETECTOR CIRCUIT GROUND ANNUNCIATOR ON P-6 FLASHES CONTINUOUSLY.  DEFERRED PER MEL 26-9-1, DMI 15458, PLACARDS INSTALLED.  REF DMI 15458 NR 2 ENGINE FIRE DETECTOR CIRCUIT GROUND ANNUNCIATOR ON P-6 FLASHES CONTINUOUSLY.  REPOSITIONED DETECTOR LOOP, AND CLEANED CONNECTORS IAW B-727 M/M 26-11-012.  OPS CHECKED GOOD.  THIS CLEARS DMI 15458.  PLACARDS REMOVED.
